# SDR IPXA2013100900517

- Difficulty date: October 6, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 251T23432
- Condition: Broken
- Location: Eicu Feel Unit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO ABNORMAL PITCH RESPONSE VS CONTROL INPUT.  ROUND SPRINGS 690, IAW CMM 27-31-09, BROKEN ON EICU FEEL UNIT.  R &R SPRING IAW CMM.   SYS TEST CHECKED GOOD IAW AMM 27-31-00-825-060, PAR 3, STEP B.
